Kazan (Volga region) Federal University, KFU
Form of presentationArticles in international journals and collections
Year of publication2023
  • Bikchentaev Ayrat Midkhatovich, author
  • Bibliographic description in the original language Bikchentaev A. Commutators in $C*$-algebras and traces / Airat Bikchentaev // Annals of Functional Analysis - 2023. Vol. 14. Article number 42. P. 1-14.
    Annotation Let $\mathcal{H}$ be a Hilbert space, $\dim \mathcal{H}= +\infty$. Let $X=U|X|$ be the polar decomposition of an operator $X\in \mathcal{B}(\mathcal{H})$. Then $X$ is a non-commutator if and only if both $U$ and $|X|$ are non-commutators. A Hermitian operator $X\in \mathcal{B}(\mathcal{H})$ is a commutator if and only if the Cayley transform $\mathcal{K}(X)$ is a commutator. Let $\mathcal{H}$ be a Hilbert space and $\dim mathcal{H}\leq +\infty$, $A,B, P\in \mathcal{B}(\mathcal{H})$ and $P=P^2$. If $AB=\lambda BA$ for some $\lambda \in \mathbb{C}\setminus\{1\}$ then the operator $AB$ is a commutator. The operator $AP$ is a commutator if and only if $PA$ is a commutator.
    Keywords Hilbert space, linear operator, commutator, $C^*$-algebra, trace
    The name of the journal Annals of Functional Analysis
    On-line resource for training course http://dspace.kpfu.ru/xmlui/bitstream/handle/net/175256/F_s43034_023_00260_6.pdf?sequence=1&isAllowed=y
    URL https://doi.org/10.1007/s43034-023-00260-6
    Please use this ID to quote from or refer to the card https://repository.kpfu.ru/eng/?p_id=277243&p_lang=2
    Resource files 
    File name Size (MB) Format  
    F_s43034_023_00260_6.pdf 0,41 pdf show / download

    Full metadata record